Results 1 to 2 of 2
8 years on Suboxone, 2 full days clean
  1. #1
    azumpire is offline New Member
    Join Date
    Nov 2013
    Posts
    4

    Post 8 years on Suboxone, 2 full days clean

    Hi, I am new to this forum but felt I need to talk about my situation. I am 50 yrs old, married with 3 grown kids in their 20s. Ive been on 8mg pills of suboxone every single day for 8 years. Up until last Thursday, for 8 years, every day, I took 1/2 to 3/4 of a pill every single day. Well, long story short, I cannot afford it anymore, and I cannot afford the doctor anymore, and I was at my breaking point, and flushed what little I had left, and quit last Thursday. Ive been clean for 2 full days now. I feel fair at best. Restless sleep is the worst, a small bit of depression also. Hot flashes about every 2 hours, and thats about it. I can deal with that. But if the depression starts to get worse, I am not sure what I can do about it. With no money to get additional help, I am wondering if there is anything I can do besides exercise, and take vitamins. Ive taken 2 of the super packs of freshstart vitamins, though I am not sure they help. I guess I am grateful to feel as stable as I am right now, but I fear the worst is yet to come. Especially with what I am reading about PAWS. I guess if things get worse, I can go to the behavioral treatment center at thunderbird hospital, but I am trying to avoid that at all possible. Anyways, the last dose I took was on Thursday night, was 1/2 of an 8mg film. The day before, I had taken 3/4. And have had nothing since. Just lots of water, and vitamins, and Ive been eating well. Im 6ft2, 180lbs , so I am not overweight.. I guess I am grateful that I still have my appetite.
    Ive heard that Loperamide will kill my withdrawl symptoms within a few hours.. Does anyone have any thoughts on this, or what else I could do, to keep my withdrawl from getting worse? If I can keep it like it is now, I can deal with it. But I am thinking this is not going to be the case. Any help is greatly appreciated.

  2. #2
    Iwantoff2013 is offline Platinum Member
    Join Date
    Sep 2013
    Location
    So Calif
    Posts
    2,791

    Default

    Hi, and welcome. Yes, WD from sub takes longer to set in because of the half life of the drug. Usually the real WD starts around day 3 and gets worse from there. I don't want to scare you, but that's the way it goes unfortunately. Are you feeling worse today?

    I've heard the same about Loperimide if taken in large doses, which will have its own side effects as well. Just be careful.

    The best way to get off subs is to taper. In your case, you would need another refill or two. I know money is an issue though. Any chance of getting more so you can taper properly?

Similar Threads

  1. new member : 5 days clean - after 2 years of surgies
    By aftaburn in forum Prescription Drug Addiction
    Replies: 20
    Last Post: 08-30-2016, 01:37 PM
  2. 12 days off Suboxone after 3 years then used Oxycodone and
    By WDDoc in forum Featured Conditions
    Replies: 23
    Last Post: 11-18-2008, 11:58 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22